# SDR TWRA0013

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W2741X1012
- Condition: Failed
- Location: Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND GENERATOR FEEDER CABLE BURNED AT STA'S 970, 980, AND 985.  REPLACED FEEDER CABLES.  (X)
